MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570650
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a wallflex biliary rx uncovered stent was to be implanted in the common bile duct to treat choledocholithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tortuous and was dilated prior to stent placement.During the procedure, the stent failed to expand inside the patient after deployment.Consequently, the stent was removed using snares and the procedure was completed with another stent of a different model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the reportable event of additional device required to remove the stent.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent failure to expand.The stent was returned fully covered and undeployed and functional stent deployment testing was performed without resistance or problems.The investigation concluded that the additional observed events of distal tip and blue outer sheath bent were most likely caused by procedural factors such as lesion characteristics, handling of the device, the technique used by the physician (force applied).Device history record: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a wallflex biliary stent and delivery system was returned for analysis.Visual inspection found that the stent was fully covered and undeployed.Functional stent deployment testing, by actuating the delivery system (slide the handle back along the stainless-steel tube) was performed without resistance or problems.However, the distal tip and the blue outer sheath were found bent.No other damage was found on the returned stent.Risk review: a risk review was completed and confirmed that the reported events of stent failure to expand and additional device required were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23638990
Report Number3005099803-2025-06251
Device Sequence Number9258605
Product Code FGE
UDI-Device Identifier08714729758150
UDI-Public(01)08714729758150(17)260717(10)34451107
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model NumberM00570650
Device Catalogue NumberM00570650
Device Lot Number0034451107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/05/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown